# SDR AALA202509050518

- Difficulty date: July 27, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D5311310021412
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AIRCRAFT IN BASE MAINTENANCE: CRACK FWD PRESSURE BULKHEAD ON STIFFENER Z-1329 FRAME 1 IN FWD AVIONIC COMPARTMENT, MEASURE CRACK IS L=0.587 INCH. MAINTENANCE REPLACED STIFFENER Z-1329 FWD PRESSURE BULKHEAD FRAME 1 IN FWD AVIONIC COMPARTMENT IAW A319 SRM 51-42-11-801 AND DWG D53133319.
